Alert archive / Alabama / Special Marine Warnings in 2021
Special Marine Warning 166, NWS Mobile, AL
NWS Mobile, AL issued this special marine warning at Jun 19, 2021, 12:57 AM CDT. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2021, 12:57 AM CDT (05:57 UTC)
- Expired
- Jun 19, 2021, 1:15 AM CDT
- In force
- 18 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Mobile radar (KMOB), 93 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 6.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
579
WHUS54 KMOB 190557
SMWMOB
GMZ670-190615-
/O.NEW.KMOB.MA.W.0166.210619T0557Z-210619T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mobile AL
1257 AM CDT Sat Jun 19 2021
The National Weather Service in Mobile has issued a
* Special Marine Warning for...
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM...
* Until 115 AM CDT.
* At 1257 AM CDT, a strong thunderstorm capable of producing
waterspouts was located 22 nm southwest of Farewell Buoy, moving
north at 30 knots.
HAZARD...Waterspouts and wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
* The strong thunderstorm will remain over mainly open waters.
LAT...LON 2988 8831 2989 8827 2989 8823 2988 8821
2988 8818 2971 8815 2970 8822
TIME...MOT...LOC 0557Z 175DEG 32KT 2978 8826
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS
$$What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Jun 18, 11:49 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 18, 11:49 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1149 PM CDT Fri Jun 18 2021
.AVIATION...
06Z issuance...Potential Tropical Cyclone 3 (PTC3) moving towards
the Louisiana Gulf coast will be the main driver for area TAFS. A
temporary easing in the rain in PTC3 has allowed conditions across
most of the forecast area to rise to MVFR or higher at 04z. The
rain is expected to increase after 06z, with conditions dropping to
low end MVFR/IFR over our coastal Alabama Counties, then spreading
north through sunrise. Southeast winds are expected to increase to
around tropical storm force from southeast to south 5 to 15 knots,
especially closer to the coast. Conditions will begin to improve
Saturday afternoon, with winds decreasing and low to mid MVFR
conditions overspreading the forecast area from the southwest.
/16
&&
.PREV DISCUSSION... /issued 650 PM CDT Fri Jun 18 2021/
NEAR TERM UPDATE /Now Through Saturday night/...Increasing concern in a
potential SIGNIFICANT heavy rainfall and Flash flooding event in
association with Potential Tropical Cyclone Number 3. We do also
expect other hazards in association with the developing tropical
system including the threat for tornadoes, life threatening beach
conditions, and minor coastal flooding. All i,impacts will be
discussed in each individual section below.
Synopsis: Given the situation will keep this brief as the major
synoptic player is quite obvious with Potential Tropical Cyclone
number 3. The system will continue to move north towards the
Louisiana coast through early Tomorrow morning and then begin to
shift northeast into central Alabama. This system is rather
complex in that it will likely interact with a shortwave trough
progressing to the north and has some baroclinic (temperature
gradient A.K.A Fronts) features which might give it a more
subtropical (part tropical, part not) characteristics. Along with
this strong vertical wind shear will likely push the bulk of the
impacts into our area rather than close to the center like most
well organized tropical cyclones. This is the main issue through
Saturday as well impacts will be extended well east of the
forecast cone and conditions outside the cone will likely be worse
than inside the cone. By late Saturday afternoon, the system will
begin to lift out into northern Georgia.
Inland Hazards:
Flash Flooding - Concern in a potential SIGNIFICANT heavy rainfall
and flash flooding event is increasing as recent high resolution
guidance continues to up rainfall totals especially across the
coastal areas of Alabama and the Western Florida Panhandle. Early
bands have already begun to move into the area and even light
bands were producing around 1 inch per hour rates and that will
only increase throughout the night. PWATS have soared to near 2
inches and will likely peak later tonight around 2.5 inches which
is near record values based off of the Slidell Louisiana sounding
climatology. Our biggest concern for the heaviest rain will be
late tonight into early Saturday morning as a 850 mb low-level jet
rapidly strengthens to around 50 to 60 knots across the coastal
areas. Strong synoptic ascent on the nose of this jet will likely
drive several hours of Heavy Rainfall with warm tropical rain
process that could produce rainfall rates near 2 inches per hour
or higher. This coupled with the firehose of moisture pointed
directly at our are, which can easily be seen by the stream of
deep convection extending from the Yucatan north right at our
area. Point being it is going to rain and rain a lot across the
area over the next 24 to 48 hours. Rainfall totals of 5 to 10
inches with locally higher amounts of 12 to 15 inches will be
possible along the coast with 4 to 8 inches and locally higher
amounts around 10 inches mainly north of Interstate 10. Depending
on where the heaviest rainfall occurs, more significant flooding
could be possible and radar trends will have to be monitored
closely this evening.
To add on to the significant rain rates that will likely lead to
Flash Flooding in many locations, Several rivers are expected to
reach flood stage and some locally Moderate to Major flooding
along some of the more flash flood prone rives of Baldwin county
and the Florida Panhandle. This will likely lead to more long term
flooding and for flooding to linger.
Tornadoes - As with all tropical cyclones,
there is the potential for low topped rotating mini-supercells to
the right and ahead of the cyclones forward motion. This puts a
majority of our CWA within the favorable region for tropical
cyclone tornadoes with PTC 3. With that said, currently
anticipating a few brief tornadoes in association with the rain
bands moving onshore beginning this evening and lasting through
Saturday morning over much of the CWA, with the threat gradually
shifting north and east as PTC 3 moves inland over south-central
MS. The environment ahead of this will be helicity rich, with SRH
values approaching 300 to 500 m2/s2 in the lowest kilometer and
3km of the atmosphere thanks to strong southwesterly winds just
above the surface approaching 50 to 60kts around the 925 to 850
mb level. Depending on convective coverage and how much dry air
can advect into the backside of this system, our overall threat
may vary a bit contingent on how much low level CAPE can manifest
during the period. CAPE values up to around 500 to 750 j/kg with
pockets of 1000 to 1500 J/KG along the coast. The lowest 3km CAPE
expected to be around 100 to 150 j/kg at times tonight into
Saturday morning which would support strong vertical stretching
within the near surface layers despite rather moist lapse rates.
CAPE values may increase going through Saturday afternoon which
may set the stage for a better overlap of CAPE and shear. With
that said, the cyclone may have pushed far enough inland to shift
that better threat to the north and east over inland southwestern
AL, inland southeastern MS and inland south-central AL. The
evolution of the system will dictate the extent of our severe
threat and better confidence and greater details can be hashed out
later today.
Wind - Although tropical storm conditions aren't expected inland
over the CWA, it could still be pretty gusty over the region,
particularly over southeastern MS into far southwestern AL.
Generally expect sustained winds of 15 to 25mph gusting to 35mph
over these areas, with 10 to 20mph gusting to 30 mph elsewhere
this evening through Saturday. Central/southern Mobile and Baldwin
counties and the immediate coastal areas of the western Florida
panhandle are the current exceptions, and Tropical Storm warnings
are in place for those areas as sustained winds of 25 to 35 mph
gusts to 40 to 50 mph are expected especially along the immediate
coastline and areas along Mobile Bay. This will mainly be driven
by the strengthening low level jet early tomorrow morning and
would not be totally shocked to see gusts above 50 mph along the
immediate coast. We have issued a Wind Advisory for all of our
interior southeast MS counties and most of our southwest AL
(except for far northern tier of counties). This Wind Advisory
will be valid beginning at 10 pm this evening.
Coastal Hazards:
Multiple coastal hazards can be expected, including a high risk
for rip currents, high surf, and coastal flooding. Waves will be
on the increase with surf heights approaching 7 to 11 feet tonight
through Saturday, necessitating a High Surf Warning which is in
effect from this morning through Sunday morning for our entire
coast. Likewise, with the approach of PTC 3 a storm surge of 1 to
3 feet above normally dry ground is possible along the coast of
Alabama and the western Florida panhandle. Flooding of low lying
and flood prone areas along the immediate coast is possible and
thus a Coastal Flood Advisory is in effect tonight through early
Sunday morning for our entire coast.
In short, it's gonna rain and rain a lot with some wind mixed in.
The next 48 hours will be rather busy and a multi-hazard event
will cause impacts across majority of the area. Please stay
updated on the weather and closely monitor situations as
conditions could change rapidly. Lastly, temperatures will be the
least of our worries as highs and lows will be greatly moderated
with highs in the upper 70s to maybe a few low 80s along the coast
and overnight lows in the low 70s inland and mid 70s near the
coast. BB/03
AVIATION...
00Z issuance...MVFR and IFR cigs have moved into the area as
steady rain has begun to fall along the coast in association with
Potential Tropical Cyclone number 3. Cigs will continue to lower
to IFR across the entire area and will continue through the night
into tomorrow. Rain will increase from south to north throughout
the night and into the day tomorrow with LIFR Visbys occurring in
the heaviest bands. This will continue through midday then slowly
clearing from west to east during the afternoon. Winds will also
remain elevated out of the east-southeast tonight around 15 knots
gusting to 25 knots. Winds will slowly turn more southerly by
tomorrow and increase to 25 to 30 knots with gusts to 35 to 40 knots
especially along and south of Interstate 10. Winds will slowly
diminish by the evening Saturday. BB/03
PREV DISCUSSION... /issued 413 PM CDT Fri Jun 18 2021/
NEAR TERM UPDATE /Now Through Saturday/...Increasing concern in a
potential SIGNIFICANT heavy rainfall and Flash flooding event in
association with Potential Tropical Cyclone Number 3. We do also
expect other hazards in association with the developing tropical
system including the threat for tornadoes, life threatening beach
conditions, and minor coastal flooding. All i,impacts will be
discussed in each individual section below.
Synopsis: Given the situation will keep this brief as the major
synoptic player is quite obvious with Potential Tropical Cyclone
number 3. The system will continue to move north towards the
Louisiana coast through early Tomorrow morning and then begin to
shift northeast into central Alabama. This system is rather
complex in that it will likely interact with a shortwave trough
progressing to the north and has some baroclinic (temperature
gradient A.K.A Fronts) features which might give it a more
subtropical (part tropical, part not) characteristics. Along with
this strong vertical wind shear will likely push the bulk of the
impacts into our area rather than close to the center like most
well organized tropical cyclones. This is the main issue through
Saturday as well impacts will be extended well east of the
forecast cone and conditions outside the cone will likely be worse
than inside the cone. By late Saturday afternoon, the system will
begin to lift out into northern Georgia.
Inland Hazards:
Flash Flooding - Concern in a potential SIGNIFICANT heavy rainfall
and flash flooding event is increasing as recent high resolution
guidance continues to up rainfall totals especially across the
coastal areas of Alabama and the Western Florida Panhandle. Early
bands have already begun to move into the area and even light
bands were producing around 1 inch per hour rates and that will
only increase throughout the night. PWATS have soared to near 2
inches and will likely peak later tonight around 2.5 inches which
is near record values based off of the Slidell Louisiana sounding
climatology. Our biggest concern for the heaviest rain will be
late tonight into early Saturday morning as a 850 mb low-level jet
rapidly strengthens to around 50 to 60 knots across the coastal
areas. Strong synoptic ascent on the nose of this jet will likely
drive several hours of Heavy Rainfall with warm tropical rain
process that could produce rainfall rates near 2 inches per hour
or higher. This coupled with the firehose of moisture pointed
directly at our are, which can easily be seen by the stream of
deep convection extending from the Yucatan north right at our
area. Point being it is going to rain and rain a lot across the
area over the next 24 to 48 hours. Rainfall totals of 5 to 10
inches with locally higher amounts of 12 to 15 inches will be
possible along the coast with 4 to 8 inches and locally higher
amounts around 10 inches mainly north of Interstate 10. Depending
on where the heaviest rainfall occurs, more significant flooding
could be possible and radar trends will have to be monitored
closely this evening.
To add on to the significant rain rates that will likely lead to
Flash Flooding in many locations, Several rivers are expected to
reach flood stage and some locally Moderate to Major flooding
along some of the more flash flood prone rives of Baldwin county
and the Florida Panhandle. This will likely lead to more long term
flooding and for flooding to linger.
Tornadoes - As with all tropical cyclones,
there is the potential for low topped rotating mini-supercells to
the right and ahead of the cyclones forward motion. This puts a
majority of our CWA within the favorable region for tropical
cyclone tornadoes with PTC 3. With that said, currently
anticipating a few brief tornadoes in association with the rain
bands moving onshore beginning this evening and lasting through
Saturday morning over much of the CWA, with the threat gradually
shifting north and east as PTC 3 moves inland over south-central
MS. The environment ahead of this will be helicity rich, with SRH
values approaching 300 to 500 m2/s2 in the lowest kilometer and
3km of the atmosphere thanks to strong southwesterly winds just
above the surface approaching 50 to 60kts around the 925 to 850
mb level. Depending on convective coverage and how much dry air
can advect into the backside of this system, our overall threat
may vary a bit contingent on how much low level CAPE can manifest
during the period. CAPE values up to around 500 to 750 j/kg with
pockets of 1000 to 1500 J/KG along the coast. The lowest 3km CAPE
expected to be around 100 to 150 j/kg at times tonight into
Saturday morning which would support strong vertical stretching
within the near surface layers despite rather moist lapse rates.
CAPE values may increase going through Saturday afternoon which
may set the stage for a better overlap of CAPE and shear. With
that said, the cyclone may have pushed far enough inland to shift
that better threat to the north and east over inland southwestern
AL, inland southeastern MS and inland south-central AL. The
evolution of the system will dictate the extent of our severe
threat and better confidence and greater details can be hashed out
later today.
Wind - Although tropical storm conditions aren't expected inland
over the CWA, it could still be pretty gusty over the region,
particularly over southeastern MS into far southwestern AL.
Generally expect sustained winds of 15 to 25mph gusting to 35mph
over these areas, with 10 to 20mph gusting to 30 mph elsewhere
this evening through Saturday. Central/southern Mobile and Baldwin
counties and the immediate coastal areas of the western Florida
panhandle are the current exceptions, and Tropical Storm warnings
are in place for those areas as sustained winds of 25 to 35 mph
gusts to 40 to 50 mph are expected especially along the immediate
coastline and areas along Mobile Bay. This will mainly be driven
by the strengthening low level jet early tomorrow morning and
would not be totally shocked to see gusts above 50 mph along the
immediate coast. We have issued a Wind Advisory for all of our
interior southeast MS counties and most of our southwest AL
(except for far northern tier of counties). This Wind Advisory
will be valid beginning at 10 pm this evening.
Coastal Hazards:
Multiple coastal hazards can be expected, including a high risk
for rip currents, high surf, and coastal flooding. Waves will be
on the increase with surf heights approaching 7 to 11 feet tonight
through Saturday, necessitating a High Surf Warning which is in
effect from this morning through Sunday morning for our entire
coast. Likewise, with the approach of PTC 3 a storm surge of 1 to
3 feet above normally dry ground is possible along the coast of
Alabama and the western Florida panhandle. Flooding of low lying
and flood prone areas along the immediate coast is possible and
thus a Coastal Flood Advisory is in effect tonight through early
Sunday morning for our entire coast.
In short, it's gonna rain and rain a lot with some wind mixed in.
The next 48 hours will be rather busy and a multi-hazard event
will cause impacts across majority of the area. Please stay
updated on the weather and closely monitor situations as
conditions could change rapidly. Lastly, temperatures will be the
least of our worries as highs and lows will be greatly moderated
with highs in the upper 70s to maybe a few low 80s along the coast
and overnight lows in the low 70s inland and mid 70s near the
coast. BB/03
SHORT TERM /Saturday night Through Monday night/...Wet and
unsettled weather continues into the beginning of next week
potentially adding onto already ongoing Flooding issues from the
near term period. Potential Tropical Cyclone 3 will begin to lift
northeast out of the area by Saturday night and into northern
Georgia. A weakness within the upper level ridge will replace PTC
3 leading to westerly to slightly southwesterly flow aloft. At
the surface, a weak surface trough/boundary will extend from west
to east across the area somewhere between highway 84 and I-10.
PWATS will remain elevated as PTC 3 will likely leave a plume of
moisture across the area and with no real push of drier air to
clear the soupy mess out we will continue the active pattern.
Afternoon showers and thunderstorms will be likely across the area
Sunday and Monday. The main hazard will be with PWATS hanging
around 2 inches and likely ongoing significant flooding in the
wake of the system, anymore rain will likely extend the timeframe
of flooding and could lead to a continued flash flood threat
through the period. The best chances will likely be along the
coast, especially where flooding occured or will be occurring.
Outside of the rain, gusty winds will likely continue through
Saturday night across the area until the storm moves far enough
north. Wind gusts up to 30 mph will be possible across the entire
area especially over the coastal areas of the northwest Florida
Panhandle. Life threatening beach conditions will also likely
continue through the period as wave heights will remain elevated
and the potential for a HIGH rip current risk continues.
Temperatures will remain moderated with highs in the upper 70s to
low 80s and lows in the low to mid 70s. With no real change in
airmass and areawide cloud cover and rain, do not expect and
changes in the temperatures for a few days. BB/03
EXTENDED TERM /Tuesday Through Friday/...Rain chances continue
into the extended as a deep upper level trough shifts across the
eastern U.S. through early next week. PWAT's remain elevated
around 1.7 to 2.2 inches on Tuesday, but will slowly start to
decrease inland after the passage of a surface cold front. This
cold front, however, appears to stall along the coast on
Wednesday, causing PWAT's to remain relatively high around 1.7 to
1.9 inches. Later next week, the upper level ridge that is
centered over much of the western CONUS begins creeping eastward.
However, showers and thunderstorms can still be expected later
next week as the weak, surface boundary remains in place across
the area.
Daytime highs on Tuesday will be in the low to mid 80s. Temperatures
will start to increase through the rest of the extended, ranging
between the mid to upper 80s. A few areas may reach into the low
90s. Overnight lows on Wednesday will be in the mid to upper 60s
west of I65 as the front passes through and will increase to the
low to mid 70s through the rest of the period. /14
MARINE...Onshore flow gradually increases as Potential Tropical
Cyclone 3 (PTC 3) moves north towards the Louisiana coast. Winds
and seas will quickly increase throughout the day today. PTC 3 is
expected to strengthen into a Tropical Storm by late today or this
evening. The expected wind field is now likely to expand further
east than previously expected, and tropical storm conditions will
now be possible/expected for all of the marine waters, including
Mobile Bay, the MS sound, and the bays of northwest Florida, as
well as all Gulf waters extending southward from these areas (out
to 60 nautical miles). Significant wave heights of 10 to 15 feet
will be possible offshore (especially over western Gulf marine
zones) with waves of 2 to 4 feet possible over local area bays.
Showers and thunderstorms will also accompany the tropical system
through Sunday including the potential for waterspouts. Winds and
seas will remain elevated out of the south-southwest into early
next week. Please refer to the National Hurricane Center for
further track and intensity updates on PTC 3. /12
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through late Saturday night for ALZ051>060-
261>266.
Wind Advisory until 1 AM CDT Sunday for ALZ052-053-055-056-059-
060-261-262.
Coastal Flood Advisory until 7 AM CDT Sunday for ALZ263>266.
Tropical Storm Warning for ALZ263>266.
High Rip Current Risk through Tuesday evening for ALZ265-266.
High Surf Warning until 6 AM CDT Monday for ALZ265-266.
FL...Flash Flood Watch through late Saturday night for FLZ201>206.
Wind Advisory until 1 AM CDT Sunday for FLZ201-203-205.
Coastal Flood Advisory until 7 AM CDT Sunday for FLZ202-204-206.
Tropical Storm Warning for FLZ202-204-206.
High Rip Current Risk through Tuesday evening for FLZ202-204-206.
High Surf Warning until 6 AM CDT Monday for FLZ202-204-206.
MS...Flash Flood Watch through late Saturday night for MSZ067-075-076-
078-079.
Wind Advisory until 1 AM CDT Sunday for MSZ067-075-076-078-079.
GM...Tropical Storm Warning for GMZ630>636-650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Special weather statement, Jun 19, 12:05 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Mobile AL
1205 AM CDT Sat Jun 19 2021
FLZ201-203-190545-
Escambia Inland FL-Santa Rosa Inland FL-
1205 AM CDT Sat Jun 19 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SANTA ROSA AND ESCAMBIA COUNTIES UNTIL 1245 AM CDT...
At 1204 AM CDT, the strong thunderstorms were located along a line
extending from 10 miles west of Gonzalez to 5 miles southeast of
Roeville, and moving north at 35 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Gonzalez, Pace, Milton, Century, Flomaton, Molino, Jay, Pea Ridge,
Bratt, Roeville and Point Baker.
LAT...LON 3061 8740 3067 8741 3074 8752 3087 8764
3096 8759 3100 8760 3100 8687 3055 8682
3054 8694 3056 8692 3060 8694 3063 8706
3061 8708 3058 8704 3056 8712 3061 8719
3061 8726 3058 8729 3056 8737 3053 8743
TIME...MOT...LOC 0504Z 168DEG 30KT 3059 8747 3062 8693The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:55 AM CDT | Special Marine Warning | MOB | 65 min | |
| Jun 19, 1:04 AM CDT | Special Marine Warning | MOB | 73 min | |
| Jun 19, 1:55 AM CDT | Special Marine Warning | MOB | 65 min | |
| Jun 19, 3:00 AM CDT | Special Marine Warning | MOB | 30 min | |
| Jun 19, 3:07 AM CDT | Tornado Warning | MOB | Mobile | 25 min |
| Jun 19, 4:34 AM CDT | Flash Flood Warning | MOB | Mobile | 6 hr |
| Jun 19, 4:48 AM CDT | Special Marine Warning | MOB | 117 min | |
| Jun 19, 4:55 AM CDT | Special Weather Statement | MOB | Mobile | 95 min |
| Jun 19, 5:29 AM CDT | Special Marine Warning | MOB | 46 min | |
| Jun 19, 5:49 AM CDT | Special Marine Warning | MOB | 26 min | |
| Jun 19, 5:55 AM CDT | Tornado Warning | MOB | Baldwin | 34 min |
| Jun 19, 6:11 AM CDT | Special Marine Warning | MOB | 42 min | |
| Jun 19, 6:16 AM CDT | Special Marine Warning | MOB | 38 min | |
| Jun 19, 6:24 AM CDT | Tornado Warning | MOB | Baldwin | 22 min |
| Jun 19, 6:32 AM CDT | Special Marine Warning | MOB | 28 min | |
| Jun 19, 6:33 AM CDT | Flash Flood Warning | MOB | Baldwin, Escambia, Mobile | 6 hr |
| Jun 19, 6:42 AM CDT | Special Marine Warning | MOB | 81 min | |
| Jun 19, 7:06 AM CDT | Special Marine Warning | MOB | 56 min | |
| Jun 19, 7:23 AM CDT | Special Weather Statement | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 52 min |
| Jun 19, 7:32 AM CDT | Areal Flood Advisory | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe | 4 hr |
| Jun 19, 7:33 AM CDT | Severe Thunderstorm Warning | MOB | Escambia | 28 min |
| Jun 19, 7:37 AM CDT | Tornado Warning | MOB | Conecuh, Escambia | 53 min |
| Jun 19, 7:51 AM CDT | Tornado Warning | MOB | Conecuh | 24 min |
| Jun 19, 8:09 AM CDT | Special Marine Warning | MOB | 96 min | |
| Jun 19, 8:14 AM CDT | Tornado Warning | MOB | Conecuh, Monroe, Wilcox | 46 min |
| Jun 19, 8:15 AM CDT | Tornado Warning | MOB | Covington | 30 min |
| Jun 19, 9:09 AM CDT | Tornado Warning | MOB | Covington | 13 min |
| Jun 19, 9:11 AM CDT | Tornado Warning | MOB | Covington, Crenshaw | 18 min |
| Jun 19, 9:27 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 19, 10:00 AM CDT | Special Marine Warning | MOB | 60 min | |
| Jun 19, 10:30 AM CDT | Flash Flood Warning | MOB | Escambia | 5 hr |
| Jun 19, 10:42 AM CDT | Special Weather Statement | MOB | Escambia | 63 min |
| Jun 19, 11:15 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 45 min |
| Jun 19, 11:52 AM CDT | Special Marine Warning | MOB | 113 min | |
| Jun 19, 12:37 PM CDT | Areal Flood Advisory | MOB | Covington, Escambia | 3 hr |
| Jun 19, 1:00 PM CDT | Tornado Warning | MOB | Covington | 30 min |
| Jun 19, 1:19 PM CDT | Tornado Warning | MOB | Covington | 12 min |
| Jun 19, 3:54 PM CDT | Wind Advisory | MOB | Baldwin, Mobile | 9 hr |
| Jun 19, 3:56 PM CDT | Small Craft Advisory | MOB | 21 hr | |
| Jun 19, 6:24 PM CDT | Special Marine Warning | MOB | 66 min | |
| Jun 19, 12:05 AM CDT | Special Weather Statement | MOB | Santa Rosa | 40 min |
| Jun 19, 8:18 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 31 min |
| Jun 19, 10:32 AM CDT | Severe Thunderstorm Warning | MOB | Santa Rosa | 43 min |
| Jun 19, 12:54 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 36 min |
| Jun 19, 1:50 PM CDT | Flash Flood Warning | MOB | Okaloosa | 2 hr |
| Jun 19, 1:51 AM CDT | Flash Flood Warning | MOB | Stone | 6 hr |
| Jun 19, 2:26 AM CDT | Special Weather Statement | MOB | Stone | 34 min |
| Jun 19, 3:16 AM CDT | Special Weather Statement | MOB | George | 29 min |
| Jun 19, 3:19 AM CDT | Special Weather Statement | MOB | Stone | 26 min |
| Jun 19, 3:49 AM CDT | Flash Flood Warning | MOB | George, Greene, Perry, Stone | 4 hr |
| Jun 19, 4:01 AM CDT | Special Weather Statement | MOB | George, Greene, Perry | 44 min |
Nearby
Special Marine Warnings in Alabama, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.